# SDR FDEA2018112103316

- Difficulty date: November 20, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 27,526 hours, 15,425 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: A32266
- Condition: Sheared
- Location: Wheel
- Part time: 7,799 hours, 4,536 cycles
- Component: Wheel, Bfgoodrich
- Component part number: Z3200203
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 MLG WHEEL IS HAS 3 EA WHEEL HALF BOLTS BROKEN.    REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: Z32-002-03                          POS: 4  SRL: U2911                     TAG NBR:ON  MPN: Z32-002-03           CPN: 3211843  SRL: 19894                     TAG NBR: 8026E1.     REF MM32_41_11_04, REMOVED & REPLACED #4 MLG TIRE.  ACFT OK FOR SERVICE.    PHOTOS ADDED TO WRI.  THIS ITEM CLOSED/FACTED.  REF  SMP.
